Deep aches near left kidney after Osmoprep?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Jun 2012
Total Posts : 3
   Posted 6/3/2012 9:35 AM (GMT -6)   
Hi, I had my first colonoscopy on Tuesday (now Sunday) and I started getting aches in my mid-back during the first dose of Osmoprep. Throughout the week, I've had this deep ache, mainly on the left side (kidney area). This is very concerning to me and I'm hoping I didn't injure my kidneys. My GI doc did an x-ray and blood work to see if anything changed and said it looks normal. I've read though that kidney issues may show up within a few weeks or even months. Has anyone had this kind of ache after using Osmoprep? I didn't have any other issues taking it, just this nagging deep ache that comes and goes. Thanks so much!
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, March 18, 2018 5:41 PM (GMT -6)
There are a total of 2,941,140 posts in 322,720 threads.
View Active Threads

Who's Online
This forum has 161129 registered members. Please welcome our newest member, shouzheng06.
385 Guest(s), 13 Registered Member(s) are currently online.  Details
NicHostetler, Nick_69, Reltnie, NorCal, The Dude Abides, TDHENSLEY, Jake2087, Sherrine, lamb61, geezernow, Memmem, Labradorite, Howard3569